FREE SHIPPING $29+

Aspirin Extra Strength Tablets
$9.99
$8.49

-
+

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin tablets have a micro-thin coating making them easy to swallow.

Directions: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 8 tablets daily.

Medicinal Ingredients:

  • Acetylsalicylic acid (ASA) ... 500 mg

Non-Medicinal Ingredients: Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.

WARNINGS:
Please refer to the package for additional information.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

next Prev
Advertisement
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Sandra: a few months ago

Works for migraines and you can make a nice face mask.


Patrick: more than a year ago

Perfect in all way. Dr. recommend to take one tablet per day as Aspirin have so much good effects on human system. Please be advise, NEVER give an aspirin to a pet... you will kill it if you do that even is a big pet... you must to get advise from a veterinary first !


B. Kathy: more than a year ago

I trust Bayer because I assume they don't use any bad fillers or contaminants that no name pills might. I usually use the 650 mg pills either coated or not. It helps a lot with my arthritis pain and at the same time, it is in my system for heart attacks.


Kathy: more than a year ago

I've always liked Bayer and I find that this 500mg aspirin helps with my knee pain. No adverse effects. Reliable.


jim: more than a year ago

works for migraines

Page  1